# SDR CA140912016

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 6225027101
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AN UNCOMMANDED YOKE MOVEMENT.  MAINTENANCE INITIALLY REPLACED THE STALL PROTECTION COMPUTER, PN C12851CA01, SN 367.  ACFT WAS WRITTEN UP A FEW DAYS LATER WITH A STILL CONTROL COLUMN AFTER DISCONNECTING THE AUTO PILOT.
